# SDR DXTA2010091604238

- Difficulty date: September 15, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N958QS
- Make and model: Cessna 750
- Aircraft serial: 7500158
- Aircraft time: 8,838 hours, 5,440 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Switch
- Part number: S31761
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, LANDING GEAR WOULD NOT RETRACT. LANDING GEAR HANDLE WOULD NOT MOVE.  INSPECTED LANDING GEAR ASSY AND FOUND ON THE RT MAIN GEAR THAT THE COLLAR WAS MISSING FROM THE SQUAT SWITCH.  R & R THE RT MAIN SQUAT SWITCH.  OPS CHECK WAS GOOD.  WORK PERFORMED IN REF TO THE MM 32-60-00.
